# SDR CALA0200336

- Difficulty date: June 10, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N83873
- Make and model: Doug DC-9-82
- Aircraft serial: 49121
- Aircraft time: 59,818 hours, 37,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION MID CARGO COMPARTMENT DOOR CUTOUT FORWARD AND AFT LOWER CORNER FITTINGS CORRODED AT STA 636 AND 693 RESPECTIVELY.  THE FITTINGS WERE REMOVED AND REPLACED IAW SRM 51-30-5.
